Open Access
July 2017 Disjoint hypercyclic weighted translations on groups
Chung-Chuan Chen
Banach J. Math. Anal. 11(3): 459-476 (July 2017). DOI: 10.1215/17358787-2017-0001


Let 1p<, and let G be a locally compact group. We characterize disjoint hypercyclic weighted translation operators on the Lebesgue space Lp(G) in terms of the weight, the Haar measure, and the group element. Disjoint supercyclic, disjoint mixing, and dual disjoint hypercyclic weighted translation operators are also characterized.


Download Citation

Chung-Chuan Chen. "Disjoint hypercyclic weighted translations on groups." Banach J. Math. Anal. 11 (3) 459 - 476, July 2017.


Received: 23 February 2016; Accepted: 21 July 2016; Published: July 2017
First available in Project Euclid: 19 April 2017

zbMATH: 06754298
MathSciNet: MR3679891
Digital Object Identifier: 10.1215/17358787-2017-0001

Primary: 47A16
Secondary: 43A15 , 47B38

Keywords: $L^{p}$-space , disjoint hypercyclicity , locally compact group , topological transitivity

Rights: Copyright © 2017 Tusi Mathematical Research Group

Vol.11 • No. 3 • July 2017
Back to Top